# SDR UIEA2021011900085

- Difficulty date: January 16, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,871 hours, 21,696 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOPERABLE.  TRANSFERRED TO MDDR 141057.  C/W STEP 1 OF ECM.  NO DEFECTS NOTED BETWEEN D4088 (J10) AND M893, YBMM3 (CONN P11 PIN1) AND CONN P25.  PINS D408B (E4) & (E5) SHOWS 187 M OHM, POSSIBLE INSULATION DEGRADATION.  PINS (E5) & (J10) 5M OHM. PIN (E5) TO GRD 3M OHM, REF WDM 49-14-11 WAITING ON POWERPLANT EVALUATION FOR NEXT COURSE OF ACTION BASED ON ECM FINDINGS.
